# SDR AWXA200300499

- Difficulty date: April 11, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,290 hours, 50,495 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 654687781
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK A .5 INCH CRACK WAS FOUND ON SHEAR BEAM WEB, RT MAIN LANDING GEAR WHEEL WELL STRINGER 18A RT, BS 706.  MAINTENANCE STOP DRILLED CRACK AND PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST; INSTALLED REPAIR KIT PARTS IAW BOEING SERVICE BULLETIN 737-53-1066, EO 53-14-09, PART III, PARA D2.
